# SDR HEEA072095

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- Aircraft time: 15,162 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Support Bracket
- Condition: Cracked
- Location: Exhaust Stack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET AND SHROUD CRACKED. REPLACED WITH SERVICEABLE PART.
